# SDR MALA030550

- Difficulty date: December 11, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Part number: 200876279
- Condition: Failed
- Location: Nlg Wow
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3614, RUDDER LIMITER LIGHT ILLUMINATED INFLIGHT.  AIR RETURNED TO DTW.  MAINTENANCE REMOVED AND REPLACED NLG WEIGHT ON WHEEL HARNESS P/N 200876279 AND PERFORMED ADJUSTMENT AND TEST IAW AVRO MM 32-.  ALL CHECKS GOOD SEE MM 409 067253 FOR DETAILS.
